NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Wednesday, September 2, 2015
Anxiety and Stress Disorders
Effects of Mixing Medications
I am currently taking Seroquel, Xanax, and Prozac. I have memory loss. I have been on Effexor XR, Paxil Cr, seroquel 200mg and 300mg. I also have been prescribed Valium,.5mg and Vistiral. Help me please sometimes I do not know what is going on or I'm unaware of my actions. Why is this???? All these medications have been given to me in a period of 2 months. My mother is bi-polar. They are treating me for anxiety depression-Please Help
It is important when taking many medications for any illness, but especially for mental illness, to keep in close contact with your physician and/or therapist. I cannot specifically answer your question as to why you are feeling the way you are, because it depends on many things, including your physical health, emotional health, examinations and reactions to medications now and in the past.
Please make an appointment to see you physician, and in the meantime, keep a written journal or log of how you are feeling, and when. Bring it to your next appointment, as it will help you describe your concerns to your physician.
Nancy Elder, MD
College of Medicine
University of Cincinnati